MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X30; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X30; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 199723630S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint # (b)(4).
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that, during a revision of stabilization with explantation of the verse system and the plivos cage.The subsequent reimplantation of solera medtronic screws of larger diameter and implantation of the t pal cage occurred.The stem of the screws were positioned on level s1 and implanted in a previous operation on the same patient in another hospital was broken.This report is for (1) 5.5 exp verse fen scr 6.0x30.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 199723630s, lot 239187: a manufacturing record evaluation was performed for the finished device and no non-conformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: may 15, 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 EXP VERSE FEN SCR 6.0X30
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13562096
Report Number1526439-2022-00253
Device Sequence Number11837100
Product Code KWQ
UDI-Device Identifier10705034443478
UDI-Public(01)10705034443478
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723630S
Device Catalogue Number199723630S
Device Lot Number239187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE FEN SCR 6.0X30.; UNK - CAGE/SPACERS.; UNK - LOCKING/SET SCREWS: EXPEDIUM VERSE.; UNK - RODS: EXPEDIUM VERSE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale